Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Which tablet can I take for high BP and cholesterol ?

Sometimes whenever I eat my left hand side feels very heavy I have high blood pressure my doctor did not give me any medicine for high blood pressure but he prescribe me with SIMVASTATIN tablets 20mg I did not continue this tables because someone told me this medicine will affect in my liver Can you please tell me if there is any alternative way to lower my high blood pressure and cholesterol
Asked On : Sat, 4 Jun 2011
Answers:  3 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Phil,
I wonder inspite of having high bp why medicines not prescribed.
You go and got your bp checked,if is raised markedly there is chances of paresis,which can cause this problem.
Simvatatin 20 is meant for lowering cholesterol,it has got some side effect but at the same time cholesterol is to be checked as it is very dangerous for heart,kidney etc.
ok and bye.
Answered: Sat, 4 Jun 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     Believe more in your doctor than some one for proper & accurate treatment.
Regular exercise ,Yoga ,aerobics with dietary restriction can also lower blood pressure & cholesterol in some percentage of people. .
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sat, 4 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello phil;
welcome to HealthcareMagic
If the blood pressure was high how much it was needs to be seen but i guess since your doctor has not prescribed any medicines your BP may not be very high (like diastolic BP may be around 90).The medicine Simvastatin is used to decrease cholesterol so it was prescribed by your doctor and like any other medicine it can cause few side effects in some people and not all.So firstly you should not have discontinued and consulted your doctor before doing so.But now if you want to control your cholesterol then you should do strict dieting and exercise but still i will suggest you to get your BP checked and take proper diet instructions from your doctor.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor